# SDR USAA960756

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 312
- Part time: 29,321 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND LEVEL 2 CORROSION AROUND VARIOUS CLIPNUT HOLES UPPER 'T' CAP OF STATION 312, BL 0 TO RBL 40, STATION 312.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  INSTALLED NEW 'T' CAP REPAIR/REPLACEMENT AS PER USAIR TYPICAL REPAIR 53-10-03.  (M)
